# SDR AALA202202019439

- Difficulty date: January 30, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N140AN
- Make and model: Airbus A300*
- Aircraft serial: 6667
- Aircraft time: 19,927 hours, 7,492 cycles
- System (JASC): 2540 · Lavatories
- Part: Lock
- Condition: Sticking
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 LAVATORY DOOR DIFFICULT TO OPEN/CLOSE. REPLACED LAVATORY BI-FOLD DOOR HOLD OPEN LOCK ASSEMBLY PER AMM 25-45-21.
